# SDR 99ZZZX1080

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182R
- System (JASC): 6120 · Propeller Controlling System
- Part: Prop Governor
- Part number: C290D3CT22
- Condition: Failed
- Location: Engine
- Component: A20084
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOVERNOR WAS REMOVED DUE TO FAILURE TO CONTROL THE PROPELLER.  WHEN IT WAS RECEIVED FOR OVERHAUL, DISASSEMBLED FOR INSPECTION, AND FOUND THE FLYWEIGHT ASSY COMPLETELY DESTROYED DUE TO CATASTROPHIC FAILURE.  THERE WERE SHAVINGS OF METAL IN THE PUMP BODY.  OWNER WAS CONTACTED.  MCCAULEY SB 214 HAD NOT BEEN C/W.  SUBMITTER STRONGLY RECOMMENDED THAT COMPLIANCE BE COMPLETED AS SOON AS POSSIBLE.
